# SDR CA980928005

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: DPVI25490923
- Condition: Faulty
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE STARTED HOT AND DID NOT IMMEDIATELY SHUT DOWN WHEN THE THROTTLE WAS STOP COCKED.  FUEL LEVER WAS STOP COCKED AND 3-5 SECONDS LATER, THE ENGINE SHUT DOWN.  THE FUEL CONTROL UNIT WAS FOUND FAULTY.
